# SDR CALA0001394

- Difficulty date: September 4, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,772 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cabin Subfloor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE .5 INCH CRACKS IN SUBFLOOR BETWEEN FS 150 AND 168, LBL 22.  THE CRACKED AREA WAS REMOVED IAW SRM 53-01, FIGURE 1.  A DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 2, 51-10-4, 51-10-3, AND 51-30-0.
